# SDR CA091223007

- Difficulty date: December 8, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 15,269 hours
- Engine: Pwa PT6A28
- System (JASC): 7603 · Power Lever
- Part: Rod
- Part number: 3010458
- Condition: Binding
- Location: Power Lever
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT HAND ENGINE TORQUE DOES NOT DECREASE WHEN POWER LEVER IS RETARDED.  LEFT EGINE INSPECTED FOUND AFT FUEL CONROL INTERCONNECT ROD END BIDING AND HOLDING PCU ARM AT A HICH POWER SETTING.  AFT ROD END REALIGNED, CLEANED, AND LUBRICATED.  AIRCRAFT GROUND RUN, SERVICEABLE (TC NR 20091223007)
